# SDR UPS203024

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Condition: Corroded
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE NUMBER 1 K-FLAP INBOARD BULLNOSE LINKAGE ROD LUG.  MAINTENANCE BLENDED THE CORROSION AND REPLACED THE NUMBER 1 K-FLAP IAW SRM 57-50-1 AND MM 27-81-01.
